Journal of Global Optimization

, Volume 55, Issue 1, pp 189–208

Well-posedness for generalized quasi-variational inclusion problems and for optimization problems with constraints

Article

DOI: 10.1007/s10898-012-9980-6

Cite this article as:
Wang, S., Huang, N. & O’Regan, D. J Glob Optim (2013) 55: 189. doi:10.1007/s10898-012-9980-6

Abstract

In this paper, well-posedness of generalized quasi-variational inclusion problems and of optimization problems with generalized quasi-variational inclusion problems as constraints is introduced and studied. Some metric characterizations of well-posedness for generalized quasi-variational inclusion problems and for optimization problems with generalized quasi-variational inclusion problems as constraints are given. The equivalence between the well-posedness of generalized quasi-variational inclusion problems and the existence of solutions of generalized quasi-variational inclusion problems is given under suitable conditions.

Keywords

Well-posedness Metric characterization Generalized quasi-variational inclusion problem Optimization problem with constraint Approximating solution sequence 

Mathematics Subject Classification (2000)

49J27 49J40 

Copyright information

© Springer Science+Business Media, LLC. 2012

Authors and Affiliations

  1. 1.Department of MathematicsNanchang UniversityNanchangPeople’s Republic of China
  2. 2.Department of MathematicsSichuan UniversityChengduPeople’s Republic of China
  3. 3.Department of MathematicsNational University of IrelandGalwayIreland

Personalised recommendations